# SDR ASOA201704191564

- Difficulty date: April 19, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10161
- Aircraft time: 34,325 hours, 24,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R3170712
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD RISER HAS CORROSION AT BOTTOM STEP ATTACH ANGLE. DETERMINED THAT RISER HAS SEVERE CORROSION AND IS OUT OF LIMITS.  REMOVED AND REPLACED FWD RISER PANEL PER SRM 51-42-06-001-001-A01, 51-41-13-001-001-A01 AND DWG 601R31707 AND 601R317071.  THIS IS A MAJOR REPAIR.
